I seem to be having symptoms of both hypoglycemia and diabetes. Is that possible? Could the frequent urination be a sign of PRE diabetes? Are blood glucose meter's accurate. Would the gymnema sylvestre help even if I didn't have diabetes? Should I take this 3x daily?
I am taking the TMG to build up stomach acid and also to help with proper mineral balances. I have high amounts of selenium and other minerals in the blood but very little in my hair so it's not being absorbed properly. Should I take the TMG long term for this? I've already been taking it for 3 months. How long do you recommend given all of it's benefits?
It's hard to determine which symptoms are hormone related and which symptoms are related to low/high cortisol. I find myself having to adjust my HC around the time I menstrate and again around day 15. I don't understand why I'll get so close to weaning off and then all of a sudden I crash and need to go very high on the HC again. How often do you recommend lowering the dose? I try to guage it by symptoms and adjust the next day if I feel a little high on the HC. And if the next day I feel a little high, I will lower it 1-2 days later. How quickly will I "feel" it when I lower it? Should I be giving it longer (ie a week?) between adjustments? It's also difficult as many of the same symptoms occur if I am high or low. Do you know of any specific symptoms I should be looking for to tell if I am too high or too low on the HC?
I've increased the amla and the licorice root. I still feel very fuzzy/dizzy/light headed/fatigued after eating any carbs. Will the gymnema sylvestre help with this? Is there anything else I can do other than build up the adrenals.
I have never done a body basal but I know my thyroid is weak as I've been on Armour for several years. I would love to get off of it, but wanted to fix my adrenals first. Should I do this simulaneously?
I have a feeling the DMPS shot I received to chelate the heavy metals is really affecting me as everything has been worse since then. I didn't have these blood Sugar symptoms or fatigue prior to the injection. Other than bitters and Liv-R-Ight, what can I do to rid my body of the injection? It was sulfur based and my excretions smell heavily of sulfur, so I know it is still in my body.
I do not have any new moles. If I got rid of the infection causing the moles, the existing moles would not disapper, right? New moles just would not appear? So basically a mole is not cancerous due to the sun exposure of the mole, but due to the infection that caused the mole? Sunlight would only be dangerous in cases of HPV?